# SDR FDEA2019100752447

- Difficulty date: October 5, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  FLAP SIDE OUTBOARD FLAP INBOARD HINGE PIVOT INBOARD LUG  HOLE SURFACE FOUND CORRODED.   CORROSION REWORKED AND FOUND EXCEED LIMITS IAW CMM 57-52-04 ,  REPAIR EVALUATED AND FOUND THE LEFT OUTBOARD FLAP AFT INBOARD HINGE PIVOT INBOARD LUG SURFACE REMAINING THICKNESS : 0.406" CORRECT IAW EA 1-5750-T0349971, PART 1, STEP 1.   THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
